# SDR REXA2016072301474

- Difficulty date: July 23, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 21,488 hours, 13,974 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 9 HAS CORROSION BETWEEN BS 581 - 661+32.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801-A07, AND 53-00-49-400-801-A07.
